# SDR ASOA20140611081H

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 31,484 hours, 17,610 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Overheated
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN THE REAR OF ACFT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE LIGHT BALLAST BEHIND THE LAV MIRROR TO BE OVERHEATED.   R & R THE LIGHT BALLAST, OPS TESTED WITH NO DEFECTS.  ACFT APPROVED FOR RETURN TO SERVICE.
